# SDR ASAA2019111231274

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 45,020 hours, 13,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11640
- Condition: Failed
- Location: Right Ram Air
- Part time: 46,436 hours, 15,425 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUSHING RECALL AT TOP OF DESC. THE RIGHT PACK LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED BITE TEST, RAM AIT ACT LOGGED AS FAULT. REMOVED AND REPLACED R/H RAM AIT DOOR ACTUATOR, OPS NML REF B737-800 AMM 21-51-21-400-801. PACK/ZONE TEMP CONTROLLER BITE TEST PASSED REF AMM 21-61-00-700-806-002.
